Browse Title Index


 
Issue Title
 
2022, Volume 22, Issue Number 1 Connected Domination Number of Central Graphs Abstract
E. Murugan, G.R. Sivaprakash
 
Winter 2010, Volume 7, Number W10 Constructing differential quasi-interpolants on uniform partitions. An approach based on the Bernstein-Bezier representation Abstract
A. Abbadi, D. Barrera, M. J. Ibanez, D. Sbibih
 
Autumn 2007, Volume 1, Number A07 Constructing the Euler-Maclaurin Formula (Celebrating Euler's 300th birthday) Abstract
Vito Lampret
 
Autumn 2009, Volume 5, Number A09 Control Improvement Problem for Discrete-Continuous Dynamic System Abstract
Elena Goncharova, Alexander Ovseevich, Maxim Staritsyn
 
2012, Volume 12, Issue Number 2 Convergence of multivalued game which become fairer with time and Mils Abstract
Fettah Akhiat, Mohamed El Harami, Fatima Ezzaki
 
2021, Volume 22, Issue Number 2 Counting the Number of Ring Homomorphism between Some Rings Abstract
S. Vinod, G.S. Biju, N.S. Minikumari
 
2015, Volume 16, Issue Number 1 CR-Iterative Process for Generalized Nonexpansive Mappings in CAT(0) Spaces Abstract
Ritika
 
Autumn 2009, Volume 5, Number A09 Diamond-alpha Integral Inequalities on Time Scales Abstract
Rui A.C. Ferreira, Moulay Rchid Sidi Ammi, Delfim F. M. Torres
 
Autumn 2009, Volume 5, Number A09 Diamond-alpha Polynomial Series on Time Scales Abstract
Dorota Mozyrska, Delfim F. M. Torres
 
Autumn 2011, Volume 9, Number A11 Difference Time Scales Abstract
K. A. Aldwoah, H. E. Hamza
 
Spring 2011, Volume 8, Number S11 Div-rot interpolating variational splines in Sobolev space Abstract
A. Kouibia, M. Pasadas
 
2017, Volume 18, Issue Number 1 Double Sampling Chain Ratio cum Product Type Estimator in the Presence of Non-Response Abstract
Yater Tato, B.K. Singh
 
2019, Volume 20, Issue Number 1 Dual to Separate Ratio Type Exponenetial Estimator in Post-Stratification Under Non-Response Abstract
G. N. Singh, M. Usman, A. K. Pandey
 
Spring 2010, Volume 6, Number S10 Duality Theorems and Convergence Theorems for Nonlinear Mappings in Banach Spaces and Applications Abstract
Takashi Honda, Takanori Ibaraki, Wataru Takahashi
 
Autumn 2009, Volume 5, Number A09 Dynamic Feedback Equivalence of Time-Variant Control Systems on Homogeneous Time Scales Abstract
Zbigniew Bartosiewicz, Ewa Pawluszewicz
 
2021, Volume 22, Issue Number 3 Є-Upper and Lower Class Functions for the Maximum Likelihood Estimator for Single Server Queues Abstract
Saroja Kumar Singh, Sarat Kumar Acharya
 
Autumn 2010, Volume 6, Number A10 Economic Design of SkSP-3 Skip-Lot Sampling Plans Abstract
S. Balamurali, J. Subramani
 
Spring 2008, Volume 2, Number S08 Editorial Abstract
Delfim F. M. Torres, Moulay Rchid Sidi Ammi, Saiida Lazaar
 
Autumn 2009, Volume 5, Number A09 EDITORIAL: Generalized Differentiation, Variational Analysis and Mathematical Control Theory - a 60th Birthday Tribute to Boris S. Mordukhovich Details
Delfim F. M. Torres, Alexander J. Zaslavski
 
Spring 2009, Volume 4, Number S09 EDITORIAL: Smart Materials and Adaptive Structures:Mathematical Modeling and Computation Details
Lahcen Azrar, Delfim F. M. Torres
 
Winter 2010, Volume 7, Number W10 Eigenvalues for the Steklov Problem Abstract
A. Anane, O. Chakrone, B. Karim, A. Zerouali
 
2020, Volume 21, Issue Number 2 Empirical assessment of the performance of four estimation methods used in Generalized linear mixed models with binary outcomes Abstract
Bruno E. Lokonon, Romain Glèlè Kakaï
 
2014, Volume 15, Issue Number 1 Empirical bayes analysis for the parameter of truncation distribution under Ø-mixing Samples Abstract
Juan Huang
 
2015, Volume 16, Issue Number 2 Empirical Bayes Inference for the Parameter of Pareto Distribution Based on Longitudinal Data Abstract
Naiyi Li, Yuan Li, Yongming Li, Yang Liu
 
Spring 2008, Volume 2, Number S08 Entropy solutions to nonlinear Neumann problems Abstract
Asmaa Abassi, Abderrahmane El Hachimi, Ahmed Jamea
 
101 - 125 of 326 Items << < 1 2 3 4 5 6 7 8 9 10 > >>